Elements of Intuitionistic Analysis

Rolle's Theorem and Complete, Totally bounded, Metric Spaces

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)289-298
JournalZeitschrift für Mathematische Logik und Grundlagen der Mathematik
Volume22
Issue number1
DOIs
Publication statusPublished - 1976
Externally publishedYes

Cite this

@article{341bf3e5221d40ceb681be561c7e128a,
title = "Elements of Intuitionistic Analysis: Rolle's Theorem and Complete, Totally bounded, Metric Spaces",
author = "{de Swart}, Harrie",
year = "1976",
doi = "10.1002/malq.19760220139",
language = "English",
volume = "22",
pages = "289--298",
journal = "Zeitschrift f{\"u}r Mathematische Logik und Grundlagen der Mathematik",
issn = "0044-3050",
number = "1",

}

Elements of Intuitionistic Analysis : Rolle's Theorem and Complete, Totally bounded, Metric Spaces. / de Swart, Harrie.

In: Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, Vol. 22, No. 1, 1976, p. 289-298.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Elements of Intuitionistic Analysis

T2 - Rolle's Theorem and Complete, Totally bounded, Metric Spaces

AU - de Swart, Harrie

PY - 1976

Y1 - 1976

U2 - 10.1002/malq.19760220139

DO - 10.1002/malq.19760220139

M3 - Article

VL - 22

SP - 289

EP - 298

JO - Zeitschrift für Mathematische Logik und Grundlagen der Mathematik

JF - Zeitschrift für Mathematische Logik und Grundlagen der Mathematik

SN - 0044-3050

IS - 1

ER -